Clomid (Clomiphene) and Hair Loss

As any other medicines Clomid (Clomiphene) is able to cause the side effects. The scientists have divided them into common and rare ones. Very seldom and only one percent of women complain that they are losing their hair after or during Clomid (Clomiphene) treatment. Without any doubts this problem might also be caused by genetics, different kinds of drugs or sometimes and more often by all these matters combination.

Clomid and Hair Loss

If you are taking Clomid (Clomiphene) and meeting this problem the only way for solving it, is to talk with your personal healthcare provider as soon as you can. First of all she or he will discover the problem itself. If the volume of your hair loss is severe she or he will make a decision. The experienced healthcare provider will try to discover the reason of your severe hair loss.

And only in that case when she or he believed that Clomid (Clomiphene) exactly is causing the hair loss, you may be recommended to try the infertility medication of another type.

Be the first to comment on "Clomid (Clomiphene) and Hair Loss"

Leave a comment

Your email address will not be published.


*